Translator Disclaimer
15 July 2005 Relations in the tautological ring of g
Eleny-Nicoleta Ionel
Duke Math. J. 129(1): 157-186 (15 July 2005). DOI: 10.1215/S0012-7094-04-12916-1

Abstract

Using a simple geometric argument, we obtain an infinite family of nontrivial relations in the tautological ring of g (coming, in fact, from relations in the Chow ring of ¯ g , 2 ). One immediate consequence of these relations is that the classes κ 1 , , κ g / 3 generate the tautological ring of g , which was conjectured by Faber in [F] and recently proven at the level of cohomology by Morita in [M].

Citation

Download Citation

Eleny-Nicoleta Ionel. "Relations in the tautological ring of g ." Duke Math. J. 129 (1) 157 - 186, 15 July 2005. https://doi.org/10.1215/S0012-7094-04-12916-1

Information

Published: 15 July 2005
First available in Project Euclid: 15 July 2005

zbMATH: 1086.14023
MathSciNet: MR2155060
Digital Object Identifier: 10.1215/S0012-7094-04-12916-1

Subjects:
Primary: 14H10

Rights: Copyright © 2005 Duke University Press

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.129 • No. 1 • 15 July 2005
Back to Top